Pregrant or meds?

Could I be pregrant or is it just the birth control i had been taking?I was takin ortha tri cyclen for the first time & i only took 4 pills than missed two & threw my pills away had unprotected sex a few times with my finacee & now I'm feeling way dif.. light headed dizziness,sore tender breasts,stomach nauseaed throughout the day worse in the mornig & @ night pee alot more etc... So could it be the changes in the hormone stuff of the pill or pregrancy?Note : i only took the pell for the first time & onlt four of them & have been feeling like this for 3weeks now but havnet missed my . yet...it sohuld come the 8th of this month..So help is it the pill or pg?

1 Answer

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Best to wait until your period is due, and if no sign of it, then do a pregnancy test. Good luck

Still have questions? Get your answers by asking now.